# SDR AU961050

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed C121C
- Engine: Wright R3350*
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 145644
- Condition: Worn
- Location: R Engine Cylinde
- Component: Curtis
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER EXHAUST VALVE GUIDE WORN AND LOOSE IN CYLINDER HEAD
